# SDR N6WA2017061001

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 31,876 hours, 21,858 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inaccurate
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR INDICATES THE DOOR WAS OPEN WHEN THE DOOR IS CLOSED.  PERFORMED OPS CHECK OFG PAX DOOR IAW AMM 52-11-00
